# SDR DALA2015062603969

- Difficulty date: June 23, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MLG SUPPORT FITTING BUSHING BORE.   DAMAGE WAS REPAIRED IAW DWG SR 09570087, REV BB AND  ETI-88-15-182, REV ORIGINAL AND ER/A 474111-14AD, REV A.
